PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on a paper by Piszczek on Jordan decomposition in noncommutative Schwartz space

Volume 148 / 2017

Subhash J. Bhatt Colloquium Mathematicum 148 (2017), 225-230 MSC: Primary 46K05; Secondary 46H35. DOI: 10.4064/cm6922-6-2016 Published online: 10 March 2017


The positive cone in a closed $^*$-subalgebra of the noncommutative Schwartz algebra of smooth operators is normal, which immediately implies decomposition of a continuous self-adjoint functional as a difference of two positive functionals. A~decomposition as a difference of two representable positive functionals holds precisely for self-adjoint functionals continuous in the $C^*$-operator norm.


  • Subhash J. BhattDepartment of Mathematics
    Sardar Patel University
    Vallabh Vidyanagar, Gujarat 388120, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image